Conference icon

Conference

Isotropic cosmological singularities and the Einstein-Vlasov equations

Publication status:
Published

Actions


Access Document


Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Volume:
30
Issue:
6
Pages:
3599-3603
Publication date:
1997-12-05
DOI:
ISSN:
0362-546X
URN:
uuid:1150278e-46b9-463e-be5c-592a6ee94428
Source identifiers:
30306
Local pid:
pubs:30306

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP